# SDR FDEA201603020762

- Difficulty date: March 2, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 76,367 hours, 17,978 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE BEADED DOUBLER, AT XOS 662 - 667, FOUND CRACKED.  REPAIRED IAW SRM 57-40-02-2R FIG 203 REPAIR 15.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
